# SDR AALA20140903004

- Difficulty date: August 26, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 68,092 hours, 35,526 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD RIB CRACKED AT NR 4 SLAT TRACK.  INSTALLED NESTED ANGLE REPAIR IAW EA MD80-57-036356.
